# SDR VNAA20231120006

- Difficulty date: September 29, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,414 hours, 18,203 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140028
- Part serial: UNK
- Condition: Damaged
- Location: Zone 500
- Part time: 20,414 hours, 18,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS AND DENTS ON LOWER SKIN OF LH INBOARD FLAP BTW FLS 15.00 TO FLS 65.5.   FLAP WAS REMOVED PER CRJ900 SRM 51-12-00-001-001-A01 AND WAS EVALUATED AS FOLLOWS: BTW FLS 45 TO FLS 65.5 WAS FOUND WITHIN LIMITS AND BTW FLS 15 TO FLS 45 WAS FOUND OUT OF LIMITS PER CRJ900 SRM 57-52-01-101-001-A01 AND WAS REPAIRED PER CRJ900 SRM 57-52-01-201-005-A01
